Thank you for posting your question and photograph of the lesion in your lower eyelid. It is impossible to evaluate the bump through a photograph. Please see an Oculoplastic Surgeon for evaluation. A biopsy might be necessary for accurate diagnosis. Good luck.
Thanks for your question and thanks for the photo. I am so sorry to hear you are having this problem after your injections in 2009. I always recommend you have a consultation with a board-certified dermatologist or plastic surgeon and in your case, this should be a definite thing you do so we can assess the lesion and determine what it is and what can be done for it.
First, Restylane does not last this long, so the bump is not from the filler per se. It can be from the injection process and this can be determined at the time it is examined. I would also want to try to figure out if this was truly Restylane that was injected – fake products exist and if not true Restylane, perhaps that could be the problem.
Good luck in determining the best way to fix this concern.
It is impossible to assess what the lesion or bump is under eye. Please consult a board certified dermatologist to ascertain what this is. Best, Dr. Green
Given that 6 years have past since the filler injection was performed, this is not likely to be filler that hasn't dissolved. However, this may be related to that filler injection. Lesions like this are difficult to assess from pictures and should be seen by a physician who is an expert in filler injections to accurately diagnose and treat it.
Please consult a cosmetic dermatologist or plastic surgeon who can diagnose what this lesion is. It is impossible to tell from your photo.
I suggest a formal consultaiton to have this reversed, there are many things it could be and it needs an expert opinion. Best, Dr. Emer.
Despite the fact your injections were performed in 2009, the bump you are experiencing could still be related to those injections. I would recommend examination by a physician who is highly experienced in the use of fillers around the eyes. Best of luck.
The "bubble" might be scar tissue but it is hard to know without actually seeing in person and feeling. It is unlikely that any HA filler is stil there 7 years later. Go see your dooctor and have them evaluate.
Might be scar tissue, excess filler, or something else. Only in person examination allows a determination.
Thank you for sharing your photo. You may have superficially placed #filler in your #teartrough area. Any of the hyaluronic acid fillers (#Restylane, #RestylaneLyft, #RestylaneSilk, #Voluma, #Juvederm, #Volift, #Vobella, #Belotero) can be dissolved with #hyaluronidase (#Wydase, #Hylenex). Please visit a board certified dermatologist, plastic surgeon, or oculoplastic surgeon who has significant experience with fillers to treat this complex area.
Best of luck,
Suneel Chilukuri, M.D.